# SDR 96ZZZX2547

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 2720 · Rudder Control System
- Part: Pwr Control Unit
- Part number: 591005017
- Condition: Leaking
- Location: Rudder
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE A-SYSTEM HYDRAULICS FAILED ON DESCENT INTO DAYTON.  USED ALTERNATE LANDING GEAR AND FLAP EXTENSION PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND LOWER RUDDER POWER CONTROL UNIT LEAKING.  REPLACED LOWER RUDDER POWER CONTROL UNIT PER MM 27-20-00.  LEAK CHECK GOOD.  RESET MANUAL GEAR EXTENSION SYSTEM PER MM 32-30-00.  (X)
